Archive for Rational Mechanics and Analysis

, Volume 108, Issue 4, pp 281–291

Invariant sets for strongly coupled reaction-diffusion systems under general boundary conditions

  • Reinhard Redlinger
Article

DOI: 10.1007/BF01052975

Cite this article as:
Redlinger, R. Arch. Rational Mech. Anal. (1989) 108: 281. doi:10.1007/BF01052975

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Reinhard Redlinger
    • 1
  1. 1.Mathematisches Institut IUniversität KarlsruheKarlsruhe 1West Germany